Our partner

Lexapro "withdrawal"

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Re: Lexapro "withdrawal"

Postby aragorn12 » Mon Mar 13, 2017 12:52 am

Not sure if anyone looks at this post but I need some help. Here is goes.

I was on Lexapro for about 15 years at 10 mg to 20 mg a day. Wanted to stop taking it because I did not feel like I needed it anymore and it was causing me not to sleep (only sleeping maybe 30 minutes to an hour a night), liver issues and weight problems to name a few. I tapered off by decreasing my dosage by 5 mg every 8 days over a period of over a little a month. I have been off of the Lexapro now for about 2 weeks and I am feeling worse now than when I started it 15 years ago.

I cry all of the time for no reason, severe anger issues, bloating, depression and feeling on edge and nervous. I never had bloating, feelings of on edge, nervousness or anger issues before. And I never really cried before and the depression seems to be worse than before I started the medicine. The anger issues are really bothering me. I do not like feeling this way. I just start crying for no reason or become angry and very antsy. I can't work or live like this.

Will it ever end? Any suggestions? :(
aragorn12
Consumer 0
Consumer 0
 
Posts: 1
Joined: Mon Mar 13, 2017 12:40 am
Local time: Wed Jun 26, 2019 8:48 am
Blog: View Blog (0)


ADVERTISEMENT

Previous

Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 3 guests